MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC 01.39.012 CEMENTLESS TI COATED STD STEM SIZE 12; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MASTERLOC 01.39.012 CEMENTLESS TI COATED STD STEM SIZE 12; HIP CEMENTLESS STEM
Model Number 01.39.012
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 april 2021: lot 175574: (b)(4) items manufactured and released on 20-mar-2018.Expiration date: 2023-03-07 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar events have been reported on this lot.Clinical evaluation performed by medacta medical affairs manager: intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
Intraoperative spiral femur bone fracture occurred.The surgeon cabled the fracture and completed successfully the surgery.

Brand Name
MASTERLOC 01.39.012 CEMENTLESS TI COATED STD STEM SIZE 12
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11804379
Report Number3005180920-2021-00370
Device Sequence Number14364041
Product Code LZO
UDI-Device Identifier07630030885617
UDI-Public07630030885617
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2023
Device Model Number01.39.012
Device Catalogue Number01.39.012
Device Lot Number175574
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR